CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Khovanov-M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2017 | 2016 | 2015
Number of items: 3.

2017

Khovanov, Mikhail and Qi, You and Sussan, Joshua (2017) p-DG cyclotomic nilHecke algebras. . (Unpublished) https://resolver.caltech.edu/CaltechAUTHORS:20190814-083955274

2016

Gukov, Sergei and Saberi, Ingmar (2016) Lectures on Knot Homology and Quantum Curves. In: Physics and Mathematics of Link Homology. Contemporary Mathematics. No.680. American Mathematical Society , Providence, RI, pp. 59-97. ISBN 978-1-4704-1459-7. https://resolver.caltech.edu/CaltechAUTHORS:20160503-081755071

2015

Khovanov, Mikhail and Qi, You (2015) An approach to categorification of some small quantum groups. Quantum Topology, 6 (2). pp. 185-311. ISSN 1663-487X. https://resolver.caltech.edu/CaltechAUTHORS:20190821-084853581

This list was generated on Tue Aug 11 18:31:12 2020 PDT.